Complutense University Library

Stationary analysis of a retrial queue with preemptive repeated attempts

Artalejo, Jesús R. and Dudin, Alexander N. and Klimenok , Valentina, I. (2001) Stationary analysis of a retrial queue with preemptive repeated attempts. Operations Research Letters, 28 (4). pp. 173-180. ISSN 0167-6377

[img] PDF
Restricted to Repository staff only until 31 December 2020.

99kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0167637701000591

View download statistics for this eprint

==>>> Export to other formats

Abstract

We consider a retrial queueing system where customers at the retrial group have preemptive priority over customers at the waiting line. The stationary distribution can be approximated at a desired level of accuracy in such a way that the approximated marginal distribution of the number of customers at the retrial group remains equal to the exact marginal distribution.

Item Type:Article
Additional Information:This work was supported bythe European Commission through INTAS project 96-0828. J.R. Artalejo also thanks the support received from DGES 98-0837.
Uncontrolled Keywords:Preemptive priority; Retrial queues; Steady-state distribution
Subjects:Sciences > Mathematics > Operations research
ID Code:15811
References:

J.R. Artalejo. Accessible bibliography on retrial queues. Math. Comput. Modelling, 30 (1999), pp. 1–6

J.R. Artalejo. A classified bibliography of research on retrial queues: Progress in 1990–1999. Top, 7 (1999), pp. 187–211

P.P. Bocharov, O.I. Pavlova, D.A. Puzikova. On the M/G/1/rretrial queueing systems with priority of primary customers. Math. Comput. Modelling, 30 (1999), pp. 89–98

B.D. Choi, Y. Chang. Single server retrial queues with priority calls. Math. Comput. Modelling, 30 (1999), pp. 7–32

B.D. Choi, Y. Chang, B. Kim. MAP1,MAP2/M/cretrial queue with guard channels and its applications to cellular networks. Top, 7 (1999), pp. 231–248

B.D. Choi, K.B. Choi, Y.W. Lee. M/G/1 retrial queueing systems with two types of calls and finite capacity. Queueing Systems, 19 (1995), pp. 215–229

B.D. Choi, D.H. Han, G.I. Falin. On the virtual waiting time for an M/G/1 retrial queue with two types of calls. J. Appl. Math. Stochastic Anal., 6 (1993), pp. 11–23

B.D. Choi, J.W. Kim. Discrete-time Geo1,Geo2/G/1 retrial queueing systems with two types of calls. Comput. Math. Appl., 33 (1997), pp. 79–88

B.D. Choi, K.K. Park. The M/G/1 retrial queue with Bernoulli schedule. Queueing Systems, 7 (1990), pp. 219–227

B.D. Choi, D.B. Zhu. The M1,M2/G/1/Kretrial queueing systems with priority. J. Korean Math. Soc., 35 (1998), pp. 691–712

A.N. Dudin, V.I. Klimenok, The M1,M2/G1(1),G1(2);G2/1 model with the controlled service of the waiting flow and the low-priority retrying flow. In: G. Latouche, P.G. Taylor (Eds.), Advances in Algorithmic Methods for Stochastic Models, Proceedings of the Third International Conference on Matrix Analytic Methods, Leuven 12–14, July 2000, Notable Publications, Inc., New Jersey, pp. 99–114.

G.I. Falin, J.R. Artalejo, M. Martin. On the single server retrial queue with priority customers. Queueing Systems, 14 (1993), pp. 439–455

G.I. Falin, M. Martin, J.R. Artalejo. Information theoretic approximations for the M/G/1 retrial queue. Acta Inform., 31 (1994), pp. 559–571

G.I. Falin, J.G.C. Templeton. Retrial Queues. Chapman and Hall, London (1997)

S. Guiasu. Maximum entropy condition in queueing theory. J. Oper. Res. Soc., 37 (1986), pp. 293–301

D.H. Han, Y.W. Lee. MMPP,M/G/1 retrial queue with two classes of customers. Commun. Korean Math. Soc., 11 (1996), pp. 481–493

Z. Khalil, G.I. Falin, T. Yang. Some analytical results for congestion in subscriber line modules. Queueing Systems, 10 (1992), pp. 381–402

D.D. Kouvatsos. Entropy maximization and queueing network models. Ann. Oper. Res., 48 (1994), pp. 63–126

C. Langaris, E. Moutzoukis. A retrial queue with structured batch arrivals, priorities and server vacations. Queueing Systems, 20 (1995), pp. 341–368

C. Langaris, E. Moutzoukis. A batch arrival reader-writer queue with retrial writers. Stochastic Models, 13 (1997), pp. 523–545

H. Li, T. Yang. Geo/G/1 discrete time retrial queue with Bernoulli schedule. European J. Oper. Res., 111 (1998), pp. 629–649

E. Moutzoukis, C. Langaris. Non-preemptive priorities and vacations in a multiclass retrial queueing system. Stochastic Models, 12 (1996), pp. 455–472

M.F. Neuts. Matrix-Geometric Solutions in Stochastic Models—an Algorithmic Approach. The Johns Hopkins University Press, Baltimore (1981)

M. Takahashi, H. Osawa, T. Fujisawa. Geo[X]/G/1 retrial queue with non-preemptive priority. Asia-Pacific J. Oper. Res., 16 (1999), pp. 215–234

P. Tran-Gia, M. Mandjes. Modeling of customer retrial phenomenon in cellular mobile networks. IEEE J. Selected Areas Commun., 15 (1997), pp. 1406–1414

Deposited On:03 Jul 2012 08:31
Last Modified:06 Feb 2014 10:32

Repository Staff Only: item control page